# SDR DLL10972187

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1505220101
- Condition: Cracked
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD FS 1363, LBL 80 REPAIR FOR CRACK IN LOWER CAP AND WEB.  ONE INCH CRACK FOUND IN THE CAP AT LBL90.  CAP FOUND SEVERED AT LBL78.  2.5 INCH CRACK FOUND IN WEB AT LBL 78.  NEW SECTION OF CAP SPLICED IN AND WEB DOUBLER INSTALLED PER ER/A 363034-14AD, REV A.
